# SDR DALA2024072407450

- Difficulty date: August 4, 2021
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 92,400 hours, 39,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Discovered
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 AN EXISTING REPAIR WAS FOUND ON FRAME 1640 BETWEEN STRINGER 16R AND 17R. ER/A 593222-14AD STA 1640 RH FOLLOW ON DAMAGE TOLERANCE ANALYSIS REQUIRED. CORRECTIVE ACTION: REF ERA 593222-14AD. (1899328)
